# SDR 0201986628

- Difficulty date: June 19, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N635US
- Make and model: Boeing 747251B
- Aircraft serial: 22389
- Aircraft time: 86,180 hours, 14,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND D-ZONE PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERIES.  OPERATIONAL CHECK GOOD.
